Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 112, NWS Wichita, KS

July 10, 2020Kingman County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 10, 2020, 5:08 AM CDT for Kingman County, Sedgwick County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2020, 5:08 AM CDT (10:08 UTC)
Expired
Jul 10, 2020, 5:43 AM CDT
In force
35 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kingman County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 25 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 4:47 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1853 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS53 KICT 101008
SVRICT
KSC095-173-101115-
/O.NEW.KICT.SV.W.0112.200710T1008Z-200710T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
508 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southwestern Sedgwick County in south central Kansas...
  Northeastern Kingman County in south central Kansas...

* Until 615 AM CDT.

* At 508 AM CDT, a severe thunderstorm was located near Cheney,
  moving east at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wichita, Haysville, Goddard, Maize, Clearwater, Cheney, Garden
  Plain, Downtown Wichita, Viola, West Wichita, Eisenhower National
  Airport, Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and
  Cheney State Park.

This includes the following highways...
 Interstate 135 near Mile Marker 1.
 Interstate 35 between Mile Markers 34 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3753 9781 3753 9796 3773 9796 3775 9733
      3748 9732 3747 9781
TIME...MOT...LOC 1008Z 280DEG 15KT 3765 9787 

HAIL...0.75IN
WIND...60MPH
 
$$

METZGER
3 follow-up statements
008 
WWUS53 KICT 101030
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
530 AM CDT Fri Jul 10 2020

KSC095-173-101115-
/O.CON.KICT.SV.W.0112.000000T0000Z-200710T1115Z/
Sedgwick KS-Kingman KS-
530 AM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHWESTERN SEDGWICK AND NORTHEASTERN KINGMAN COUNTIES...

At 530 AM CDT, a severe thunderstorm was located over Cheney, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wichita, Haysville, Goddard, Maize, Clearwater, Cheney, Garden Plain,
Downtown Wichita, Viola, West Wichita, Eisenhower National Airport,
Murdock, Waterloo, Cheney Lake, Mt Vernon, Lake Afton and Cheney
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3753 9781 3753 9796 3773 9796 3775 9733
      3748 9732 3747 9781
TIME...MOT...LOC 1030Z 280DEG 15KT 3763 9775 

HAIL...<.75IN
WIND...60MPH
 
$$

METZGER
730 
WWUS53 KICT 101038
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
538 AM CDT Fri Jul 10 2020

KSC095-173-101115-
/O.CON.KICT.SV.W.0112.000000T0000Z-200710T1115Z/
Sedgwick KS-Kingman KS-
538 AM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHWESTERN SEDGWICK AND NORTHEASTERN KINGMAN COUNTIES...

At 538 AM CDT, a severe thunderstorm was located near Norwich, or 7
miles south of Cheney, moving south at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cheney, Garden Plain, Viola, Murdock, Waterloo, Cheney Lake, Mt
Vernon and Cheney State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3753 9781 3753 9796 3773 9796 3774 9765
      3747 9763 3747 9781
TIME...MOT...LOC 1038Z 341DEG 16KT 3752 9783 

HAIL...<.75IN
WIND...60MPH
 
$$

METZGER
444 
WWUS53 KICT 101043
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
543 AM CDT Fri Jul 10 2020

KSC095-173-101053-
/O.CAN.KICT.SV.W.0112.000000T0000Z-200710T1115Z/
Sedgwick KS-Kingman KS-
543 AM CDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEDGWICK AND
NORTHEASTERN KINGMAN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3753 9781 3753 9796 3773 9796 3774 9765
      3747 9763 3747 9781
TIME...MOT...LOC 1039Z 280DEG 15KT 3751 9778 

$$

METZGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:30 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 10, 2:30 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
230 AM CDT Fri Jul 10 2020

.SHORT TERM...(Today through Sunday night)
Issued at 230 AM CDT Fri Jul 10 2020

Potential for strong/severe convection early this morning within
reservoir of strong elevated instability and 40 to 45 kts of cloud
bearing shear across central Kansas. Accas and weak radar returns
just prior to 07z have gone upscale quickly just south of the I-70
corridor by 0725z. Modest elevated moisture transport along the
mid-level baroclinic zone will continue through the morning hours
and expect convection to develop from central into south central
Kansas across the Flint Hills. It is possible convection should
persist into midday, and if so, this could limit diurnal warming
this afternoon. An upper trof will move eastward across the
northern Plains tonight and then southeastward across the Upper
Midwest on Saturday. The NAM/GFS develop convection and a MCS
across SD/eastern NE which dives more southward across far
eastern Kansas/western Missouri early Saturday morning. If so,
this would augment the southward movement and quicker passage of
the effective surface front. This would not only result in
slightly cooler (less hot) temperatures Saturday afternoon across
much of the area, but may also push the better late day storm
chances along or south of the Oklahoma border. Expect mainly dry
and seasonably very warm temperatures on Sunday.

Darmofal

.LONG TERM...(Monday through Thursday)
Issued at 230 AM CDT Fri Jul 10 2020

While the the heat is expected to build more in earnest finally
within and just north of the upper ridge across the area by
the middle of next week, a weak but discernible surface front
looks to waver across the central Plains. This could make the
difference on when and where some areas exceed the century mark on
the thermometer. Otherwise, chances for organized convection look
more muted much of next week.

KED

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1116 PM CDT Thu Jul 9 2020

Scattered elevated storms are expected to develop late tonight
over central/south central Kansas. This activity will linger
through the morning hours on Friday and spread into southeast
Kansas. Some of the storms could reach severe levels with large
hail and damaging winds. Easterly winds will gradually switch to
the southeast during the day on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    92  75  94  69 /  50  10  20  10
Hutchinson      91  73  93  66 /  40  10  10  10
Newton          90  73  92  66 /  40  20  10  10
ElDorado        90  72  92  66 /  40  20  20  10
Winfield-KWLD   91  75  95  69 /  30  10  20  20
Russell         90  70  91  64 /  20  10  10  10
Great Bend      91  71  92  65 /  20  10  10  10
Salina          91  72  92  66 /  20  10  10  10
McPherson       91  72  92  66 /  40  20  10  10
Coffeyville     90  73  93  70 /  30  40  40  20
Chanute         90  72  91  69 /  20  50  50  20
Iola            89  71  89  68 /  20  50  50  20
Parsons-KPPF    90  73  92  69 /  30  50  50  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.
&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...CDJ
Hazardous weather outlook, Jul 10, 3:10 AM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
310 AM CDT Fri Jul 10 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-110815-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
310 AM CDT Fri Jul 10 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this morning from the Flint
Hills westward across central and south central Kansas. The main
threats will be nickel to half-dollar size hail and wind gusts of
50 to 60 mph. Locally heavy rainfall and minor lowland flooding will
also be possible.

Heat indices will climb to around 100 degrees this afternoon across
south central Kansas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong thunderstorms are possible early Saturday morning across
southeast Kansas. The main threats will be wind gusts to 50 mph and
small hail.

There is a slight chance for thunderstorms Saturday afternoon across
portions of south central and southeast Kansas. A strong to severe
storm will be possible, capable of 55 to 65 mph winds and nickel to
half-dollar size hail.

Heat indices of 100 to 102 are possible Saturday afternoon across
southern Kansas with heat indices possibly near 105 degrees by the
middle of next week across much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jul 10, 3:43 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
343 AM CDT Fri Jul 10 2020

KSZ047-100930-
Barton KS-
343 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Barton County in central Kansas...

* Until 430 AM CDT.

* At 342 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall over Shaffer...
  moving east at 10 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Great Bend, Hoisington, Pawnee Rock, Albert, Olmitz, Great Bend
  Airport and Cheyenne Bottoms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3864 9903 3859 9868 3826 9867 3826 9903
TIME...MOT...LOC 0843Z 290DEG 9KT 3850 9911

METZGER
Special weather statement, Jul 10, 3:56 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
356 AM CDT Fri Jul 10 2020

KSZ050-051-067-068-083-100945-
Reno KS-Rice KS-McPherson KS-Harvey KS-Sedgwick KS-
356 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Reno County in south central Kansas...
  Southeastern Rice County in central Kansas...
  Southern McPherson County in central Kansas...
  Western Harvey County in south central Kansas...
  Northwestern Sedgwick County in south central Kansas...

* Until 445 AM CDT.

* At 352 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall 8 miles south of
  Windom, or 9 miles west of Inman...moving east at 10 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Hutchinson, Mcpherson, Maize, South Hutchinson, Sterling, Halstead,
  Moundridge, Inman, Colwich, Buhler, Haven, Nickerson, Burrton,
  Galva, Mount Hope, Pretty Prairie, Andale, Bentley, Arlington and
  Partridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3838 9798 3838 9746 3774 9746 3774 9812
      3798 9848
TIME...MOT...LOC 0855Z 290DEG 9KT 3827 9794

METZGER
Special weather statement, Jul 10, 4:00 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
400 AM CDT Fri Jul 10 2020

KSZ032-047-048-100945-
Ellsworth KS-Russell KS-Barton KS-
400 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Ellsworth County in central Kansas...
  Russell County in central Kansas...
  Northern Barton County in central Kansas...

* Until 445 AM CDT.

* At 356 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Dorrance, or
  9 miles west of Wilson...moving southeast at 10 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Russell, Wilson, Holyrood, Gorham, Dorrance, Milberger, Bunker
  Hill, Galatia, Susank, Wilson State Park, Wilson Lake and Russell
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3898 9904 3895 9848 3887 9849 3887 9832
      3855 9834 3863 9903 3870 9904
TIME...MOT...LOC 0900Z 330DEG 8KT 3883 9865

METZGER
Special weather statement, Jul 10, 4:32 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Wichita KS
432 AM CDT Fri Jul 10 2020

KSZ047-101030-
Barton KS-
432 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Barton County in central Kansas...

* Until 530 AM CDT.

* At 428 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Pawnee Rock,
  or 7 miles southwest of Great Bend...moving east at 15 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Great Bend, Ellinwood, Pawnee Rock, Albert, Great Bend Airport and
  Cheyenne Bottoms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3846 9903 3845 9848 3826 9848 3826 9903
TIME...MOT...LOC 0931Z 281DEG 15KT 3832 9893

METZGER
Special weather statement, Jul 10, 4:47 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
447 AM CDT Fri Jul 10 2020

KSZ047-048-050-101045-
Ellsworth KS-Rice KS-Barton KS-
447 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Ellsworth County in central Kansas...
  Northwestern Rice County in central Kansas...
  Northeastern Barton County in central Kansas...

* Until 545 AM CDT.

* At 446 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall 6 miles northwest
  of Holyrood, or 7 miles north of Claflin...moving southeast at 20
  mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Ellsworth, Hoisington, Claflin, Kanopolis, Holyrood, Bushton,
  Geneseo, Lorraine, Frederick, Ellsworth Airport, Cheyenne Bottoms
  and Odin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
central Kansas.

LAT...LON 3869 9871 3870 9849 3876 9848 3879 9816
      3843 9816 3846 9885
TIME...MOT...LOC 0947Z 327DEG 17KT 3864 9852

METZGER
Special weather statement, Jul 10, 4:56 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Wichita KS
456 AM CDT Fri Jul 10 2020

KSZ067-082-101100-
Reno KS-Kingman KS-
456 AM CDT Fri Jul 10 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Northeastern Kingman County in south central Kansas...

* Until 600 AM CDT.

* At 453 AM CDT...National Weather Service Doppler radar was tracking
  a strong thunderstorm with locally heavy rainfall near Pretty
  Prairie...moving east at 15 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Hutchinson, Kingman, South Hutchinson, Haven, Pretty Prairie,
  Partridge, Yoder, Murdock, Waterloo, Mt Vernon, Cheney State Park
  and Cheney Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3753 9811 3802 9810 3807 9770 3774 9770
      3773 9781 3753 9781
TIME...MOT...LOC 0956Z 280DEG 15KT 3780 9794

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:24 PM CDTSpecial Weather StatementICTHarper36 min
Jul 9, 11:02 PM CDTSpecial Weather StatementICTHarper43 min
Jul 9, 11:36 PM CDTSpecial Weather StatementICTSumner54 min
Jul 10, 2:11 AM CDTSpecial Weather StatementICTEllsworth49 min
Jul 10, 2:58 AM CDTSpecial Weather StatementICTEllsworth, McPherson, Rice47 min
Jul 10, 3:13 AM CDTSevere Thunderstorm WarningICTMcPherson, Rice47 min
Jul 10, 3:43 AM CDTSpecial Weather StatementICTBarton47 min
Jul 10, 3:56 AM CDTSpecial Weather StatementICTReno49 min
Jul 10, 4:00 AM CDTSpecial Weather StatementICTRussell45 min
Jul 10, 4:13 AM CDTSevere Thunderstorm WarningICTReno, Sedgwick62 min
Jul 10, 4:32 AM CDTSpecial Weather StatementICTBarton58 min
Jul 10, 4:35 AM CDTSevere Thunderstorm WarningICTHarvey25 min
Jul 10, 4:47 AM CDTSpecial Weather StatementICTBarton, Ellsworth58 min
Jul 10, 4:56 AM CDTSpecial Weather StatementICTReno64 min
Jul 10, 5:32 AM CDTSpecial Weather StatementICTKingman58 min
Jul 10, 5:35 AM CDTSpecial Weather StatementICTBarton55 min
Jul 10, 5:39 AM CDTSpecial Weather StatementICTSedgwick36 min
Jul 10, 5:56 AM CDTSpecial Weather StatementICTHarper, Sumner64 min
Jul 10, 6:12 AM CDTAreal Flood WarningICTHarper, Kingman, Sedgwick, Sumner7 hr
Jul 10, 6:26 AM CDTSevere Thunderstorm WarningICTHarper, Sumner47 min
Jul 10, 7:32 AM CDTSpecial Weather StatementICTHarper43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.